# SDR USAA2012091900010

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 57,195 hours, 37,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 1542
- Condition: Delaminated
- Location: Te Flap
- Part time: 30,774 hours, 20,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON LEFT WING INBOARD FORE FLAP UPPER SURFACE 35 INCHES INBOARD OF OUTBOARD END & 8.5 INCHES UP FROM AFT TRAILING EDGE.  REPLACED LEFT WING INBOARD FORE FLAP IAW B737 AMM 27-51-07-404-010 TO STEP D.(9).
